Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Semi-groups of measures on Lie groups


Author: G. A. Hunt
Journal: Trans. Amer. Math. Soc. 81 (1956), 264-293
MSC: Primary 46.2X
MathSciNet review: 0079232
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Positive zonal functions on spheres, Proc. Nat. Acad. Sci. U. S. A. 40 (1954), 1141–1147. MR 0068127 (16,834e)
  • [2] Kiyosi Itô, Stochastic differential equations in a differentiable manifold, Nagoya Math. J. 1 (1950), 35–47. MR 0038596 (12,425g)
  • [3] P. Lévy, Sur les intégrales dont les éléments sont des variables aléatoires indépendantes, Annali R. Scuola Normale Superiore di Pisa series (2) vol. 3 (1934) pp. 337-366.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1956-0079232-9
PII: S 0002-9947(1956)0079232-9
Article copyright: © Copyright 1956 American Mathematical Society